# SDR DALA1217183120

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534800422071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR SILL, AFT SHAPE SILL CORRODED.  BLENDED CORRODED AREA IAW A319 SRM 51-74-00 DIM OF REWORKED AREA L=1.8" W=1.0" D=0.042.  NO ALLOWABLE DAMAGE FOUND.  REMOVED AND REPLACED CORNER FITTING IAW A319 SRM 51-42-11.
